Differential and Integral Equations

On homoclinic and heteroclinic orbits for Hamiltonian systems

Philip Korman, Alan C. Lazer, and Yi Li

Full-text: Open access

Abstract

We extend some earlier results on existence of homoclinic solutions for a class of Hamiltonian systems. We also study heteroclinic solutions. We use a variational approach.

Article information

Source
Differential Integral Equations, Volume 10, Number 2 (1997), 357-368.

Dates
First available in Project Euclid: 2 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367526342

Mathematical Reviews number (MathSciNet)
MR1424816

Zentralblatt MATH identifier
0897.34045

Subjects
Primary: 34C37: Homoclinic and heteroclinic solutions
Secondary: 58E05: Abstract critical point theory (Morse theory, Ljusternik-Schnirelman (Lyusternik-Shnirel m an) theory, etc.) 58F05 70H05: Hamilton's equations

Citation

Korman, Philip; Lazer, Alan C.; Li, Yi. On homoclinic and heteroclinic orbits for Hamiltonian systems. Differential Integral Equations 10 (1997), no. 2, 357--368. https://projecteuclid.org/euclid.die/1367526342


Export citation